# SDR IPXA09M54827

- Difficulty date: February 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ F1-08, EXISTING REPAIR AT CTR CARGO DOOR CUTOUT, AFT LWR CORNER IS GOUGED.  REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER 3 EACH AND FILLER 4 EACH IAW MD-11 SRM 53-50-00 FIG 7.
